# SDR C2XA02TY040

- Difficulty date: February 21, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14524131006
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled 1C inspection, corrosion was found on the support angle at main door entrance below the threshold strip. Maintenance removed and replaced the support angle. I/A/W-EMB-135/145-SRM-51-40-02. Repair procedure was satisfactory and aircraft will be released upon complection of inspection.
